Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 148173, 18 pages
http://dx.doi.org/10.1155/2015/148173
Research Article

A Simplified Output Regulator for a Class of Takagi-Sugeno Fuzzy Models

Instituto Politécnico Nacional, SEPI-ESIME Zacatenco, Avenue IPN S/N, 07738 México, DF, Mexico

Received 10 January 2015; Revised 1 April 2015; Accepted 1 April 2015

Academic Editor: Qingling Zhang

Copyright © 2015 Tonatiuh Hernández-Cortés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tonatiuh Hernández-Cortés, Jesús A. Meda Campaña, Luis A. Páramo Carranza, and Julio C. Gómez Mancilla, “A Simplified Output Regulator for a Class of Takagi-Sugeno Fuzzy Models,” Mathematical Problems in Engineering, vol. 2015, Article ID 148173, 18 pages, 2015. doi:10.1155/2015/148173